American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Theodore P. Hill. Conflations of probability distributions. Trans. Amer. Math. Soc. 363 (2011) 3351-3372. MR 2775811.
Abstract, references, and article information   
View Article: PDF

[2] G. Letac and J. Wesołowski. Laplace transforms which are negative powers of quadratic polynomials. Trans. Amer. Math. Soc. 360 (2008) 6475-6496. MR 2434295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. A. Adell and P. Jodrá. On a Ramanujan equation connected with the median of the gamma distribution. Trans. Amer. Math. Soc. 360 (2008) 3631-3644. MR 2386240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. K. Gupta and T. Varga. Matrix variate $\theta$-generalized normal distribution . Trans. Amer. Math. Soc. 347 (1995) 1429-1437. MR 1277112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Douglas N. Hoover and H. Jerome Keisler. Adapted probability distributions . Trans. Amer. Math. Soc. 286 (1984) 159-201. MR 756035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marek Kanter. Unimodality and dominance for symmetric random vectors . Trans. Amer. Math. Soc. 229 (1977) 65-85. MR 0445580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roger A. Horn. Infinitely divisible positive definite sequences . Trans. Amer. Math. Soc. 136 (1969) 287-303. MR 0499938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Fréchet and J. Shohat. A proof of the generalized second-limit theorem in the theory of probability . Trans. Amer. Math. Soc. 33 (1931) 533-543. MR 1501604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Fréchet and J. Shohat. Errata: ``A proof of the generalized second-limit theorem in the theory of probability'' [Trans.\ Amer.\ Math.\ Soc. {\bf 33} (1931), no. 2, 533--543; 1501604] . Trans. Amer. Math. Soc. 33 (1931) 999. MR 1500512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edward Lewis Dodd. The greatest and the least variate under general laws of error . Trans. Amer. Math. Soc. 25 (1923) 525-539. MR 1501258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1